MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE® STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE® STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number AC205
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) unused, in an opened pouch, list # ac205, 5 gang 4-way nanoclave stopcock w/baseplate, rotating luer was received for investigation.The open ac205 device was received with three (3) stopcocks on the manifold separated from the base plate.There is presence of solvent bond on all three stopcocks and the base plate.The reported product problem for leakage and nanoclaves separated from the stopcocks on the manifold was not confirmed on the returned sample.However the stopcocks were found separated from the base plates.It is not known if intentional force was used to on the stopcock/base plate bonds since there is solvent bonding present.The lot # 3572171 and relevant commodities were reviewed and there were no relevant non-conformances found.
 
Event or Problem Description
The event involved a 5 gang 4-way nanoclave stopcock w/baseplate, rotating luer where there was reported integrated clave failures on the 5 port manifolds, which resulted in a significant spill of cisplatin.There was patient involvement, however there was no report of harm.This report captures the first of two occurrences.No additional information has been received.

Brand Name
5 GANG 4-WAY NANOCLAVE® STOPCOCK W/BASEPLATE, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8338845
Report Number9617594-2019-00035
Device Sequence Number1717696
Product Code FMG
UDI-Device Identifier00887709080010
UDI-Public(01)00887709080010(17)221101(10)3572171
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2022
Device Catalogue NumberAC205
Device Lot Number3572171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1